Control of nonlinear networked systems with packet dropouts: Interval type-2 fuzzy model-based approach

Full text for this resource is not available from the Research Repository.

Li, H, Wu, C, Shi, Peng ORCID: 0000-0003-2668-7616 and Gao, Y (2015) Control of nonlinear networked systems with packet dropouts: Interval type-2 fuzzy model-based approach. IEEE Transactions on Cybernetics, 45 (11). 2378 - 2389. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/33119
DOI https://doi.org/10.1109/TCYB.2014.2371814
Official URL http://ieeexplore.ieee.org/document/6971112/?arnum...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords parameter uncertainties; control design; intermittent data loss
Citations in Scopus 282 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login